Can you take seroquel and zoloft together

Common Questions and Answers about Can you take seroquel and zoloft together

seroquel

im on 150 mg of zoloft for PTSD that triggered probably every mental thing you can think of...and 100 revia for my OCD...but theres going to be side effects with all medication...
What I want to know is, if i want to get drowsy at around 11pm, what time should I take my seroquel to get maximum effect sleep-wise? Also, is there any other medication you can suggest to me that will help with panic disorder that I haven't tried? I am absolutely desperate. I took heroin to self medicate because my panic attacks wouldn't go away. They cripple me. They riddle my body. They rule my life. I am terrified. Also, what do you suggest for impulse control.
If you want, you have the option of getting a second opinion from another psychiatrist, who is a bipolar isorder expert on the meds you are on. Ask your doctor and/or your insurance how you can get a second opinion, if you aren't satified with the answers your doctor gives you. When I got better for a lot longer I was still on a lot of meds. It was more than 5. I was on 7. The last one added on was effective enough to work on it's own.
I am wondering if I am having withdrawls, my shakes are back full force and I feel as if I could sleep all day. Is this what it was like for you, I refuse to take another if you can get hooked that easily.....kind of scary.
I have been on xanex, and lexapro and a sleeping pill together, and I drank and it was awful, your tolerance is leveled to next to nothing because of your meds, I ended up sicker than I had ever been with a terrible headache and hating myself and my life even more. It wasn't worth it.
Maybe he can give you something to sleep and you can see if that is helpful to you. Lack of sleep can make you depressed and anxious, too. I've been off everything for a year. I exercise 4 times a week and it is extremely helpful for dealing with depression and anxiety. Feel better soon!
I have been taking Zoloft, Wellbutrin, and Clonazepam for quite awhile. I was on Seroquel for about a year, but I developed the twitching side effects which have not gone away despite not taking the meds anymore. The doc put me on Abilify, but I asked to stop it because it was way too expensive (over $600 a month) and made me nauseated. Now I am on Pristiq, I don't feel like it's doing any better. I am gaining weight pretty fast and I need to change things so I can hopefully reverse it.
Think of this as just the difficulty you anticipated, and an opportunity to learn how to be more independent, which is now frightening you. See a therapist, and if you need some help before that online, you can go to www. masteringstress.com and take the session on transitions first.
Try not to eat too many cookies before you sell them lol.
Dear Ryan -- I am unable to take Clonazepam, Valium, or Librium due to allergic reactions to them of severe all over bodily itching. I couldn't do a slow taper off the Lorazepam. I had severe tolerance symptoms and also feared seizures. Shouldn't I avoid all benzos now ? I am addicted to them. I am glad at least that you don't feel I have TD. How long do you feel it may take for my symptoms to improve?
yes you will have to talk to yourself to do so but if that doesnt work for you figure out something that makes you feel better some other things you can do is take a shower and clear your mind, listen to music thats soothing or even just make a private diary to get all of your feelings out i feel the same pain as you thats why im writting to you ......
I have bipolar two. Be sure you know the difference and talk about it with your doctors to be sure you can get all the knowledge and understanding of your diagnosis as possible. Depakote is down right scary. I am in a group and my friends have gained huge amounts of weight and seem to be returning to depressive states like with any other drug.My psych. know how importatant my weight is to my self image and has always done his best to work with that in mind.
I know Openmind24hrs wrote, worried about what might happen if you had to quit taking the med, and to b honest, I know the Paxil I'm taking says it's NOT easy to quit CT, BUT, in regards to psych meds like mood stabilizers/anti-depressants, would it really be that bad to take it and feel like a normal person the rest of your life??? Especially you being male, you don't have to worry about getting pregnant and needing off of it or something.
Second, are you still on lithium? Or, did you change to Lamictal and Seroquel and drop lithium entirely? The first time I was on Lamictal I was also taking Topomax. They said that one or the other of those was likely to cause a slight weight LOSS and reduced carbohydrate cravings. But, maybe that was the topomax... I'm pleased to hear you didn't have weight gain on lithium, but sorry that you have experienced it taking other meds. Do you find the Seroquel effective?
You're in the right place if you want off the Tramadol! You can do it! I believe in you!
I forgot to tell that I take magnesium and b6 pills 4 times a day. I read that you can take up to 1000 mg of magnesium a day.
or was watching the world through a movie projector, instead of through my own eyes and mind. Therefore, I am going to share with you all what *I* know about these phenomena, and hopefully reassure some of you that this is par for the anxiety course...it while irritating, maybe even maddening...it is totally harmless. Derealization and depersonalization are two terms that are sometimes used interchangably. Truth is, they DO vary a little bit in their presentation....
So happy to see all of you, and welcome new friends. This is a good place to be if you want to get off Tramadol ... You can do it!
The therapist will take you through issues you have that has lead to your health anxiety like your parents medicating you all the time and how to oversome this. It isn't a quick fix, i know as i'm currently having CBT, but in the long term it will bare it's weight in Gold as you will learn how to change your negative thoughts and control your panic/agoraphobia/etc....
You are on 2 drugs that do no cause weight gain (topamax causes loss actually) but Welbutrin can cause hypertension and mania as any AD can, though its safer than SSRI's like prozac amd zoloft. I get concerned when I see people say they chose to stop meds as a personal decision and even more worried when the reaso is the internet where lies and rubbish fight with reality. What has your doctor said about you stopping the Seroquel?
He explained sleep is crucial to bipolar disorder and ordered my on the Seroquel until otherwise notified. He said if you can get your sleep back on track, sometimes you can avoid meds for sleep which seems to be happening now. If I forget to take it, I still sleep fine. I know not everyone reacts to Seroquel well, I guess I was just lucky! Thank you for your input!!
Julie101301 -- You could have written my comment. I thought I was going nuts. My poor husband. I was put on Topamax four weeks ago and have been building up to 100mg. I have been suicidal this week and that is so unlike me. We got a puppy six weeks ago and there have been times that I could drop kick her out the door. My mood swings have been horrendous. My husband said that I've been like Jeckyl and Hyde.
also if you are a snacker try eating sweeter fruit like cantaloupe it works wonders for the sweet tooth.
Carry on taking the antidepressants and the other drugs that have been prescribed to you by a doctor. If you go off the antidepressents and get very low again, it can take 3 months to get up to a good level again. If you feel the antidepressant meds are not helping, you need to get back to your doctor to try a different type. Some antidepressents suit some people better than others. It's finding the right one that works the best for you. I take Citalopram that suits me now.
I would STRONGLY urge you to sit down with your doctor and go over your medications and together decide where you should go from here. I wish you the best.
D and remember that you can live with an extreme illness in your brain (like cancer or a disease) without actually having it. Its just anxiety.
The weight has leveled off to 30s pound over my target (that is, my weight 4 years ago). I think the nutritionist is starting to take me seriously, and said that the SSRI's can effect metabolism and that can take a while to go back to 'normal'. In the meantime she said that the body will refuse to give up the weight, and that if I undereat, the body is so desperate to keep the weight that it will eat away at muscle before it eats the fat.
Good Morning Tramadol Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
MedHelp Health Answers